Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On prime ideals in rings of semialgebraic functions

Author: J. M. Gamboa
Journal: Proc. Amer. Math. Soc. 118 (1993), 1037-1041
MSC: Primary 14P10; Secondary 14P05
MathSciNet review: 1140669
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if $ \mathfrak{p}$ is a prime ideal in the ring $ S(M)$ of semialgebraic functions on a semialgebraic set $ M$, the quotient field of $ S(M)/\mathfrak{p}$ is real closed. We also prove that in the case where $ M$ is locally closed, the rings $ S(M)$ and $ P(M)$--polynomial functions on $ M$--have the same Krull dimension. The proofs do not use the theory of real spectra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14P10, 14P05

Retrieve articles in all journals with MSC: 14P10, 14P05

Additional Information

PII: S 0002-9939(1993)1140669-6
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia